| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A2 - 1996.A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2, -8.0/1.5/099 (sphere/cylinder/axis), implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.Excessive vault was observed.Lens remains implanted.Cause of the event is reported as unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Additional information; added throughout form.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2, -8.0/1.5/099 (sphere/cylinder/axis), implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.The lens was exchanged with a shorter length lens due to excessive vault on (b)(6) 2024.This resolved the problem.Cause of the event is reported as unknown.